Impossibility of eliminating complete enumeration in computing functions from their diagrams
Doklady Akademii Nauk, Tome 189 (1969) no. 4, pp. 748-751
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_189_4_a14,
author = {M. I. Dekhtyar'},
title = {Impossibility of eliminating complete enumeration in computing functions from their diagrams},
journal = {Doklady Akademii Nauk},
pages = {748--751},
year = {1969},
volume = {189},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_189_4_a14/}
}
M. I. Dekhtyar'. Impossibility of eliminating complete enumeration in computing functions from their diagrams. Doklady Akademii Nauk, Tome 189 (1969) no. 4, pp. 748-751. http://geodesic.mathdoc.fr/item/DAN_1969_189_4_a14/